The $q$-discrete Painlevé IV equations and their properties

    2004, Volume 9, Number 1, pp.  13-20

    Author(s): Tamizhmani K. M., Grammaticos B., Carstea A. S., Ramani A.

    We present a detailed study of the properties of two q-discrete Painlevé IV equations: singularity structure, bilinear forms, auto-Bäcklund/Schlesinger transformations, rational solutions as well as special solutions obtained through second- or first-order linear equations.
    Citation: Tamizhmani K. M., Grammaticos B., Carstea A. S., Ramani A., The $q$-discrete Painlevé IV equations and their properties, Regular and Chaotic Dynamics, 2004, Volume 9, Number 1, pp. 13-20

    Download File
    PDF, 241.29 Kb